# SDR CHQA200800193

- Difficulty date: October 5, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 22,033 hours, 17,449 cycles
- Engine: Allsn AE3007A
- Engine time: 16,290 hours, 14,102 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M8372375R1624N
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FRONT FLOOR EMERGENCY LIGHT STRIP AND THE BACK SIDE OF THE OVERHEAD EMERGENCY EXIT LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE FOUND THE CONNECTOR FOR THOSE LIGHTS TO BE LOOSE.  THE CONNECTOR WAS CLEANED AND RECONNECTED AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
